Hello. I took out my NuvaRing last Tuesday, 03/05, and I started my period Sunday morning, 03/10. It was very light and I stopped this morning. This is unusual for me as I usually have heavy periods. That is why I was prescribed NuvaRing, to help very heavy bleeding. I had the Nuva in for about 3 years with no week free that whole time. Is this why my period was so light? I am 46, will be 47 in September of this year and wonder if it could be the start of menopause. Thanks for any info!View Thread
I am posting this here because I got no response in the Women's Health section. I have been on the ring for over 2 years because of heavy bleeding. I feel if I do not have it in, I will bleed profusely. A doctor I saw recently said I should not be on Nuva at all, much less no week-free, which is how the doctor prescribed it originally (when I tried with it out for a week, the bleeding became heavy again). She said because I am not 22 and have hypertension (been on clonidine for 8 months, but have had high blood pressure for years), I should not be on Nuva and she wants me to try Depo-Medrol. I am not sure which doctor to believe. I do not want to have hypertension continually (the clonidine keeps the systolic low, but the diastolic still runs in the 90s usually), but the Nuva really helps. I do not want to go to the ER for heavy bleeding. Should I try the Depo?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.